Alert archive / Michigan / Tornado Warnings in 2005

Tornado Warning 6, NWS Detroit, MI

June 5, 2005Saginaw County, Michigan

NWS Detroit, MI issued this tornado warning at Jun 5, 2005, 6:30 PM EDT for Saginaw County, Michigan. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2005, 6:30 PM EDT (22:30 UTC)
Expired
Jun 5, 2005, 7:30 PM EDT
In force
60 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Saginaw County, MI

The radar

The Detroit radar (KDTX), 87 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:15 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDTX 052230
TORDTX
MIC145-052330-
/O.NEW.KDTX.TO.W.0006.050605T2230Z-050605T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
630 PM EDT SUN JUN 5 2005

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* TORNADO WARNING FOR...
  SAGINAW COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 730 PM EDT

* AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
  NORTHEAST OF ST. CHARLES...OR ABOUT 8 MILES WEST OF SAGINAW...
  MOVING NORTHEAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  SAGINAW AROUND 645 PM EDT

IF YOU ARE IN THE PATH OF A TORNADO...THE SAFEST PLACE IN A HOME OR
BUSINESS IS AN INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE. AVOID
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
SOUTHEAST MICHIGAN.

LAT...LON 4343 8424 4314 8418 4326 8377 4345 8372
      4352 8394

$$

SF / MANN
3 follow-up statements
000 
WWUS53 KDTX 052241
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
642 PM EDT SUN JUN 5 2005

MIC145-052330-
/O.CON.KDTX.TO.W.0006.000000T0000Z-050605T2330Z/
SAGINAW MI-
642 PM EDT SUN JUN 5 2005

...A TORNADO WARNING CONTINUES UNTIL 730 PM EDT FOR SAGINAW COUNTY...

AT 641 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR SHIELDS...OR ABOUT OVER SAGINAW...MOVING
NORTHEAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  ZILWAUKEE AND CARROLLTON BY 650 PM EDT

THIS STORM IS ALSO CAPABLE OF PRODUCING WIND GUSTS OVER 65 MPH AND
HAIL GREATER THAN ONE INCH IN DIAMETER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
SOUTHEAST MICHIGAN.

LAT...LON 4346 8422 4317 8421 4331 8386 4346 8372
      4352 8394

$$

MANN
000 
WWUS53 KDTX 052310
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
709 PM EDT SUN JUN 5 2005

MIC145-052330-
/O.CON.KDTX.TO.W.0006.000000T0000Z-050605T2330Z/
SAGINAW MI-
709 PM EDT SUN JUN 5 2005

...A TORNADO WARNING CONTINUES UNTIL 730 PM EDT FOR SAGINAW COUNTY...

AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR 
BRIDGEPORT...OR ABOUT 7 MILES SOUTHEAST OF SAGINAW...MOVING 
NORTHEAST AT 30 MPH.  THIS IS A NEWLY DEVELOPED CIRCULATION ALONG 
THE THUNDERSTORM LINE CROSSING SAGINAW COUNTY.

THE TORNADO WILL BE NEAR...
  GERA AND FRANKENMUTH BY 715 PM EDT
  ARTHUR BY 720 PM EDT

THIS STORM IS ALSO CAPABLE OF PRODUCING WIND GUSTS OVER 70 MPH AND 
HAIL GREATER THAN GOLF BALL SIZE IN DIAMETER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
SOUTHEAST MICHIGAN.

LAT...LON 4352 8401 4322 8392 4327 8370 4346 8372
      4352 8384

$$

MANN
000 
WWUS53 KDTX 052329
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
730 PM EDT SUN JUN 5 2005

MIC145-052340-
/O.EXP.KDTX.TO.W.0006.000000T0000Z-050605T2330Z/
SAGINAW MI-
730 PM EDT SUN JUN 5 2005

...THE TORNADO WARNING FOR SAGINAW COUNTY HAS EXPIRED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THESE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
SOUTHEAST MICHIGAN.

LAT...LON 4352 8401 4322 8392 4327 8370 4346 8372
      4352 8384

$$

MANN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jun 5, 3:05 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jun 5, 3:05 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
305 PM EDT SUN JUN 5 2005

.SHORT TERM...SUNDAY NIGHT AND MONDAY.

MAIN ACTION IN THE SHORT TERM IS JUST GETTING STARTED...AND WILL
CONTINUE THROUGH MUCH OF THE EVENING. STRONG DESTABILIZATION HAS
OCCURRED TODAY WITH PLENTY OF SUNSHINE COUPLING WITH ABJECTION OF
WARM AND MOIST AIR FROM KENTUCKY/OHIO VALLEY. INITIAL CONVECTIVE
ACTIVITY HAS FIRED ON LAKE BOUNDARY/OLD CONVECTIVE BOUNDARY IN
SOUTHWEST LOWER...WITH NEXT BATCH ALREADY ON THE HEEL OF THIS ON
MAIN SHORTWAVE ENERGY LIFTING NORTHEAST THROUGH ILLINOIS. SHEAR WILL
BE SUFFICIENT (30-40KTS) FOR SUPERCELLS GIVEN THE INSTABILITY 2000+
J/KG MIXED LAYER...3000+ SFC). TORNADO WATCH IS ALREADY OUT AND WILL
SHAPE THE GRIDS TO THIS POTENTIAL THROUGH 00Z.

WOULD EXPECT LINGERING ACTIVITY AFTER 00Z...MORE CONCENTRATED IN THE
00Z-04Z AREA...BUT ALSO POSSIBLE OVERNIGHT. FOR NOW...WILL GO FOR A
CHANCE OF THUNDERSTORMS 00Z ON...AND REFINE LATER THIS EVENING BASED
ON HOW THIS SVR WX EVENT EVOLVES THIS EVENING.

QUIET TOMORROW IN THE WAKE OF UPPER TROF RESPONSIBLE FOR TONIGHTS
WX...BUT TEMPERATURES DO NOT COOL OFF ALL THAT MUCH WITH WEST WINDS
IN THE LOW LEVELS. WOULD EXPECT MID 80S TO BE PREVALENT WITH THE
SUNSHINE EXPECTED...WITH HUMIDITY LEVELS DONE -VS- TODAY.

&&

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY.

THE LULL CONTINUES INTO TUESDAY...BUT ADDITIONAL TROFFING IS ALREADY
DIGGING INTO THE WESTERN CONUS...PROMISING TO SET UP AN ACTIVE WX
PATTERN FOR THE CENTRAL CONUS...WITH THIS ACTIVITY FEEDING ALONG THE
NORTHERN EDGE OF THE EASTERN RIDGE INTO THIS GENERAL VICINITY. THE
POSITION OF THE RIDGE (AND ASSOCIATED CAPPING) WILL BE THE IMPORTANT
PART OF THIS FORECAST...AS THE NORTHERN EDGE WILL BE WAFFLING VERY
CLOSE THE THE CWA. WILL LEAVE THUNDERSTORMS IN THE FORECAST IN THE
WED THRU SAT TIMEFRAME...WITH THE BEST CHANCE ATTM APPEARING TO BE
THU/FRI.

TEMPERATURES TO REMAIN IN THE 80S UNTIL LATE IN THE FORECAST...AND
EVEN THEN...WILL JUST EDGE THEM BACK A FEW DEGREES AS BASIC PATTERN
HOLDS. THERE DOES REMAIN A HINT OF ENOUGH SHORTWAVE ENERGY TO KNOCK
BACK THE RIDGE SOME MORE...BUT THIS HAS VARIED IN MODEL RUNS OVER
THE PAST FEW DAYS. WITH THIS EXPECTED TRANSITION...WILL TAPER OFF
PRECIPITATION CHANCES THROUGH THE WEEKEND...EXPECT THE FOCUS TO
SETTLE A BIT FURTHER SOUTH. THAT SAID...12Z GFS HAS ALREADY DELAYED
THIS IDEA FURTHER WITH NO REAL SIGNIFICANT COOLING UNTIL SUNDAY
NIGHT INTO EARLY THE FOLLOWING WEEK.

&&

.AVIATION...ISSUED AT 115 PM EDT.

VERY UNSTABLE AIRMASS SETTING UP OVER SOUTHEAST MICHIGAN THIS
AFTERNOON...AS TEMPERATURES CONTINUE TO RISE INTO THE UPPER 80S TO
LOWER 90S. LOW LEVEL CAP CONTINUES TO WEAKEN AND WILL BE ALL BUT
GONE BY 18Z. SOUTHWEST FLOW OFF OF LAKE MICHIGAN SHOULD INITIATE
CONVECTIVE DEVELOPMENT OVER SW LOWER MICHIGAN. VISIBLE SATELLITE
IMAGERY INDICATES DEVELOPING CU FIELD. LOOKING FOR THUNDERSTORMS
BETWEEN 21-00Z OVER SOUTHEAST MICHIGAN. ASSUMING THE STORMS WORK
OVER THE ATMOSPHERE...NOT ANTICIPATING ANY ADDITIONAL STORMS TONIGHT
WITH THE ACTUAL COLD FRONT...BUT THIS WILL HAVE TO BE WATCHED.
DRY SLOT PUNCHING INTO THE REGION TOMORROW MORNING SHOULD ASSURE
CLEAR/PARTLY CLOUDY SKIES...WITH SW WINDS PICKING UP DURING THE
MORNING...AS WE BEGIN TO TAP INTO 30 KNOT WINDS BETWEEN 925-850 MB.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...TORNADO WATCH 404 IN EFFECT THROUGH 00Z.
LAKE HURON...TORNADO WATCH 404 IN EFFECT THROUGH 00Z.
LAKE ST CLAIR...TORNADO WATCH 404 IN EFFECT THROUGH 00Z.
MI WATERS OF LAKE ERIE...TORNADO WATCH 404 IN EFFECT THROUGH 00Z

&&

DG/SF
Hazardous weather outlook, Jun 5, 4:00 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
400 PM EDT SUN JUN 5 2005

MIZ047>049-053>055-060>063-068>070-075-076-082-083-061000-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
400 PM EDT SUN JUN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN.

.DAY ONE...THIS EVENING AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 8 PM THIS EVENING.

SEVERE THUNDERSTORMS WILL BECOME MORE NUMEROUS DURING THE REST OF
THE AFTERNOON AND PERSIST INTO THE EVENING HOURS. MUCH OF THIS
ACTIVITY WILL BE FOCUSED ALONG AND NORTH OF INTERSTATE 69 THROUGH 6
PM. HOWEVER...ADDITIONAL THUNDERSTORMS WILL QUICKLY SPREAD INTO THE
REGION FROM NORTHERN INDIANA AND SOUTHWEST MICHIGAN...BRINGING A
SUBSTANTIAL CHANCE OF SEVERE WEATHER TO THE ENTIRE AREA.

THE PRIMARY HAZARDS WITH THESE STORMS WILL BE DAMAGING WINDS TO 70
MPH AND LARGE HAIL UP TO THE SIZE OF GOLFBALLS. IN ADDITION...A FEW
TORNADOES WILL BE LIKELY. STORM MOVEMENT WILL BE NORTHEAST AT 30 TO
35 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SATURDAY AS
ANOTHER COLD FRONT REACHES THE WESTERN GREAT LAKES REGION AND THEN
SLOWLY ADVANCES EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-061000-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON
MI-
400 PM EDT SUN JUN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR
AND THE MICHIGAN WATERS OF LAKE ERIE.

.DAY ONE...THIS EVENING AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 8 PM.

THUNDERSTORMS...SOME SEVERE...WILL BECOME MORE NUMEROUS DURING THE
REST OF THE AFTERNOON AND PERSIST INTO THE EVENING HOURS. THE
PRIMARY HAZARDS WITH THESE STORMS WILL BE WIND GUSTS TO 50 KNOTS AND
LARGE HAIL...AT LEAST 1 INCH IN DIAMETER. IN ADDITION...TORNADIC
WATERSPOUTS CANNOT BE RULED OUT. STORM MOVEMENT WILL BE NORTHEAST AT
30 TO 35 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SATURDAY AS
ANOTHER COLD FRONT REACHES THE WESTERN GREAT LAKES REGION AND THEN
SLOWLY ADVANCES EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED.

SF/DG

In the hours before

Local storm report, Jun 5, 5:47 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
547 PM EDT SUN JUN 05 2005

CORRECTED TYPE OF EVENT

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG      7 W LUM                 43.10N 83.29W
06/05/2005                    LAPEER             MI   EMERGENCY MNGR

            LARGE TREE DOWN BLOCKING ROAD AT VERNOR/FISH LAKE RD

&&

SHULER
Local storm report, Jun 5, 5:52 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
552 PM EDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             BROWN CITY              43.21N 82.99W
06/05/2005  0.88 INCH        SANILAC            MI   TRAINED SPOTTER

            NICKEL HAIL REPORTED.

&&

SHULER
Local storm report, Jun 5, 5:55 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
555 PM EDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     5 NW SAGINAW            43.47N 84.02W
06/05/2005                   SAGINAW            MI   AMATEUR RADIO

            DOWNED TREE BRANCHES 4 INCHES IN DIAMETER AND LARGER.

0430 PM     TSTM WND DMG     N SAGINAW               43.42N 83.95W
06/05/2005                   SAGINAW            MI   TRAINED SPOTTER

            4+ INCH DIAMETER TREE LIMBS BLOWN DOWN

0430 PM     TSTM WND GST     BAY CITY                43.59N 83.89W
06/05/2005  80 MPH           BAY                MI   TRAINED SPOTTER

&&

SHULER
Local storm report, Jun 5, 6:15 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
615 PM EDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     OWENDALE                43.73N 83.27W
06/05/2005                   HURON              MI   COUNTY OFFICIAL

            NUMEROUS TREES AND POWERLINES DOWNED FROM OWENDALE/PIGEON
            TO PORT AUSTIN BETWEEN 500-530 PM

&&

DG
Local storm report, Jun 5, 6:22 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
622 PM EDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             VASSAR                  43.37N 83.58W
06/05/2005  1.00 INCH        TUSCOLA            MI   COUNTY OFFICIAL

            QUARTER SIZED HAIL REPORTED.

&&

SHULER
Local storm report, Jun 5, 6:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
624 PM EDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             HEMLOCK                 43.42N 84.23W
06/05/2005  1.75 INCH        SAGINAW            MI   TRAINED SPOTTER

            GOLFBALL HAIL AND STRONG WINDS.

&&

SHULER

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 2:27 PM EDTSpecial Marine WarningDTX2 hr
Jun 5, 2:34 PM EDTSevere Thunderstorm WarningDTXBay41 min
Jun 5, 2:57 PM EDTSevere Thunderstorm WarningDTXMidland, Saginaw46 min
Jun 5, 2:59 PM EDTSevere Thunderstorm WarningDTXTuscola46 min
Jun 5, 3:17 PM EDTSevere Thunderstorm WarningDTXHuron73 min
Jun 5, 3:45 PM EDTSevere Thunderstorm WarningDTXBay19 min
Jun 5, 3:49 PM EDTSevere Thunderstorm WarningDTXMidland46 min
Jun 5, 3:53 PM EDTTornado WarningDTXSaginaw70 min
Jun 5, 4:11 PM EDTSevere Thunderstorm WarningDTXTuscola79 min
Jun 5, 4:23 PM EDTSevere Thunderstorm WarningDTXLapeer62 min
Jun 5, 4:24 PM EDTTornado WarningDTXBay40 min
Jun 5, 4:26 PM EDTSpecial Marine WarningDTX94 min
Jun 5, 4:27 PM EDTTornado WarningDTXHuron79 min
Jun 5, 4:30 PM EDTSpecial Marine WarningDTX90 min
Jun 5, 4:52 PM EDTTornado WarningDTXTuscola41 min
Jun 5, 4:57 PM EDTSevere Thunderstorm WarningDTXSanilac78 min
Jun 5, 5:09 PM EDTSevere Thunderstorm WarningDTXSaint Clair23 min
Jun 5, 5:35 PM EDTSpecial Marine WarningDTX85 min
Jun 5, 5:52 PM EDTSpecial Marine WarningDTX83 min
Jun 5, 6:20 PM EDTSevere Thunderstorm WarningDTXSaginaw, Shiawassee71 min
Jun 5, 6:22 PM EDTSevere Thunderstorm WarningDTXBay53 min
Jun 5, 6:23 PM EDTSpecial Marine WarningDTX97 min
Jun 5, 6:28 PM EDTSevere Thunderstorm WarningDTXTuscola62 min
Jun 5, 6:38 PM EDTSevere Thunderstorm WarningDTXSanilac40 min
Jun 5, 6:50 PM EDTTornado WarningDTXBay32 min
Jun 5, 7:09 PM EDTSpecial Marine WarningDTX96 min
Jun 5, 7:15 PM EDTSevere Thunderstorm WarningDTXHuron75 min
Jun 5, 7:23 PM EDTSevere Thunderstorm WarningDTXWashtenaw51 min
Jun 5, 7:28 PM EDTSevere Thunderstorm WarningDTXTuscola62 min
Jun 5, 7:39 PM EDTTornado WarningDTXTuscola38 min
Jun 5, 7:46 PM EDTSevere Thunderstorm WarningDTXOakland74 min
Jun 5, 7:56 PM EDTSevere Thunderstorm WarningDTXLapeer, Sanilac64 min

Nearby

Tornado Warnings in Michigan, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.